# SDR MASA200601187

- Difficulty date: April 24, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 19,732 hours, 15,669 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7107 IAD.  LT OVER WING EMERGENCY EXIT CAUTION MESSAGE.  MX CLEANED AND ADJUSTED PROXIMITY SWITCH AND OP'S CHECK NORMAL.
